Alert archive / Iowa / Tornado Warnings in 2025

Tornado Warning 32, NWS Quad Cities, IA

August 10, 2025Lee County, Iowa

NWS Quad Cities, IA issued this tornado warning at Aug 10, 2025, 7:35 PM CDT for Lee County, Iowa. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2025, 7:35 PM CDT (00:35 UTC)
Expired
Aug 10, 2025, 8:04 PM CDT
In force
29 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Lee County, IA

The radar

The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 7:41 PM CDTTORNADO3 Ene Vicennes, IAVideo footage of a tornado. No known damage. Time is based on radar.
Aug 10, 7:51 PM CDTFUNNEL CLOUD1 Ssw Mooar, IAReports funnel cloud north of Keokuk.
Aug 10, 7:51 PM CDTTORNADO3 Wnw Summitville, IABrief touchdown confirmed by video. No damage was reported or known.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WFUS53 KDVN 110035
TORDVN
IAC111-110115-
/O.NEW.KDVN.TO.W.0032.250811T0035Z-250811T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
735 PM CDT Sun Aug 10 2025

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southwestern Lee County in southeastern Iowa...

* Until 815 PM CDT.

* At 735 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Vincennes, or 8 miles northwest of Keokuk, moving
  east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Keokuk, Nauvoo, Montrose, Summitville, Bluff Park, Mooar, Galland, 
  Sandusky, Keokuk Airport, and Chatfield Park around 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4044 9153 4046 9152 4046 9157 4047 9158
      4049 9159 4051 9162 4054 9140 4052 9138
      4049 9136 4045 9138 4043 9138 4043 9152
TIME...MOT...LOC 0035Z 262DEG 12KT 4048 9153 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Gibbs
5 follow-up statements
368 
WWUS53 KDVN 110038
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
738 PM CDT Sun Aug 10 2025

IAC111-110115-
/O.CON.KDVN.TO.W.0032.000000T0000Z-250811T0115Z/
Lee IA-
738 PM CDT Sun Aug 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN LEE COUNTY...

At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Vincennes, or 7 miles northwest of Keokuk, moving 
east at 15 mph.  A funnel cloud and wall cloud were reported with 
this storm near Revere, Missouri.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Keokuk, Nauvoo, Montrose, Summitville, Bluff Park, Mooar, Galland, 
  Sandusky, Keokuk Airport, and Chatfield Park around 740 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4044 9153 4046 9152 4046 9157 4047 9158
      4049 9159 4051 9162 4054 9140 4052 9138
      4049 9136 4045 9138 4043 9138 4043 9152
TIME...MOT...LOC 0037Z 262DEG 12KT 4048 9152 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Gibbs
262 
WWUS53 KDVN 110046
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
746 PM CDT Sun Aug 10 2025

IAC111-110115-
/O.CON.KDVN.TO.W.0032.000000T0000Z-250811T0115Z/
Lee IA-
746 PM CDT Sun Aug 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTH
CENTRAL LEE COUNTY...

At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Summitville, or near Nauvoo, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nauvoo, Montrose, Summitville, Bluff Park, Galland, Sandusky, and 
  Keokuk Airport around 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4046 9154 4052 9155 4054 9140 4052 9138
      4049 9136 4045 9138 4044 9138 4046 9148
TIME...MOT...LOC 0046Z 262DEG 12KT 4049 9148 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Gibbs
830 
WWUS53 KDVN 110051
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
751 PM CDT Sun Aug 10 2025

IAC111-110115-
/O.CON.KDVN.TO.W.0032.000000T0000Z-250811T0115Z/
Lee IA-
751 PM CDT Sun Aug 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTH
CENTRAL LEE COUNTY...

At 751 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Summitville, or near Nauvoo, moving east at 15 mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nauvoo, Montrose, Summitville, Bluff Park, Galland, Sandusky, and 
  Keokuk Airport around 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4046 9154 4052 9155 4054 9140 4052 9138
      4049 9136 4045 9138 4044 9138 4046 9148
TIME...MOT...LOC 0051Z 262DEG 12KT 4049 9146 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Gibbs
997 
WWUS53 KDVN 110100
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
800 PM CDT Sun Aug 10 2025

IAC111-110115-
/O.CON.KDVN.TO.W.0032.000000T0000Z-250811T0115Z/
Lee IA-
800 PM CDT Sun Aug 10 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTH
CENTRAL LEE COUNTY...

At 800 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Keokuk Airport, or near Nauvoo, moving east at 15
mph.

HAZARD...Tornado.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nauvoo, Montrose, Bluff Park, and Galland around 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4052 9138 4049 9136 4047 9137 4048 9146
      4053 9149 4054 9140
TIME...MOT...LOC 0100Z 262DEG 12KT 4050 9142 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Gibbs
393 
WWUS53 KDVN 110104
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
804 PM CDT Sun Aug 10 2025

IAC111-110114-
/O.CAN.KDVN.TO.W.0032.000000T0000Z-250811T0115Z/
Lee IA-
804 PM CDT Sun Aug 10 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL LEE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

&&

LAT...LON 4052 9138 4049 9136 4047 9137 4048 9146
      4053 9149 4054 9140
TIME...MOT...LOC 0102Z 262DEG 12KT 4050 9141 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Aug 10, 6:27 PM CDT, 1 hour 8 minutes earlier. Its key messages:

  • Several rounds of thunderstorms are forecast through Tuesday. Heavy rain is expected with storms now through Monday night.
  • Flash flooding is the main concern through the next several days with a 25% chance of excessive rainfall west of the Mississippi River and a 25-50% chance east of the river. The strongest storms could produce torrential rainfall rates between 1-3" per hour and locally damaging winds.
  • Widespread 1 to 4 inches of rain are possible through Monday with some areas receiving higher amounts.
Area forecast discussion, Aug 10, 6:27 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
627 PM CDT Sun Aug 10 2025

.KEY MESSAGES...

- Several rounds of thunderstorms are forecast through Tuesday.
  Heavy rain is expected with storms now through Monday night.

- Flash flooding is the main concern through the next several
  days with a 25% chance of excessive rainfall west of the
  Mississippi River and a 25-50% chance east of the river. The
  strongest storms could produce torrential rainfall rates
  between 1-3" per hour and locally damaging winds.

- Widespread 1 to 4 inches of rain are possible through Monday
  with some areas receiving higher amounts.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 327 PM CDT Sun Aug 10 2025

A diffuse cold front stretched from east of Kansas City, MO to
near Centerville, IA to near Decorah to near Red Wing, MN. A
Mesoscale Convective Vortex (MCV) left over from this morning's
storms in Nebraska, Kansas, and Missouri was centered near Des
Moines. The cold front is forecast to stall out over eastern
Iowa, southwest Wisconsin, and northern Missouri this evening
while the MCV advances east-northeastward across eastern Iowa.
Convergence along the front and enhanced forcing for ascent near
the MCV is expected to support another round of scattered
thunderstorms late this afternoon through tonight. Both the NAM
and RAP feature strengthening isentropic ascent to the east of
the front later tonight as a southwesterly low-level jet
develops over northern Illinois and southeast Wisconsin. This
will further aid thunderstorm development. Moisture transport
vectors suggest ample moisture for locally heavy rainfall. The
greatest risk for heavy rain will be this afternoon and evening.

Strong downburst wind gusts are possible with the thunderstorms
and may cause localized wind damage. The Storm Prediction
Center has areas east of the Mississippi River outlined in a
Marginal Risk of severe weather (1 out of 5 risk).

The front will remain over the region tonight through Monday
night. Southwesterly winds near the surface will replenish the
low-level moisture during this time. Several ripples in the mid-
and low-level flow will support additional chances of
thunderstorms through Monday night. Locally heavy rain will
remain possible with the strongest storms.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 327 PM CDT Sun Aug 10 2025

By Tuesday the front will begin to push eastward and take the
rain chances with it. Wednesday is shaping up drier as high
pressure builds into the region. Northwesterly winds will usher
in less humid air with dewpoints in the 60s. By Friday and
Saturday, the upper-level pattern will become favorable for
isolated to scattered showers and thunderstorms. Warm
temperatures with highs in the upper 80s to low 90s are forecast
by Saturday with dewpoints in the middle and upper 70s.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 546 PM CDT Sun Aug 10 2025

A disturbance is slowly moving eastward across eastern Iowa at
TAF issuance time this evening. A scattered line of showers and
storms has developed and is forecast to be through KCID and
KDBQ by 01 UTC and then through KMLI and KBRL by 02 UTC this
evening. MVFR to IFR ceilings and visibilities will be possible
with the strongest storms. After this line moves through,
conditions will be VFR with ceilings around 5 kft and light and
variable winds across the area. After 06 UTC, abundant low
level moisture and light winds are expected to lead to aviation
fog developing across the region with MVFR to IFR visibilities
through 12 UTC when conditions will improve across the region.
Ceilings will begin to lift above MVFR after 15 UTC on Monday
with winds becoming southerly between 5 to 10 knots.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 7 PM CDT this evening for IAZ040>042-052>054-
     064>068-077-078-087>089-098-099.
IL...Flood Watch until 7 PM CDT this evening for ILZ001-002-007-009-
     015-016-024>026-034.
MO...Flood Watch until 7 PM CDT this evening for MOZ009-010.

&&

SHORT TERM...Previous Fcter
LONG TERM...Previous Fcter
AVIATION...Cousins
Hazardous weather outlook, Aug 10, 2:38 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
238 PM CDT Sun Aug 10 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111945-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
238 PM CDT Sun Aug 10 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Another round of scattered thunderstorms is forecast this
afternoon and tonight. A very humid air mass remains in place
ahead of a cool front and will be capable of hourly rainfall rates
between 1 to 3 inches per hour with the strongest storms. The
heavy rain may lead to areas of flash flooding and could lead to
new flooding on area rivers. A Flood Watch remains in effect until
7PM for most of eastern Iowa and northwest Illinois.

Also, the Storm Prediction Center has a Marginal Risk for severe
storms, with the primary threat damaging winds mainly east of the
Mississippi River.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Occasional rounds of showers and thunderstorms are possible
through Tuesday morning. Additional heavy rainfall and flash
flooding are the primary concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

Huyck/WFO Duluth

In the hours before

Local storm report, Aug 10, 4:13 PM CDT, 3 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
413 PM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Rain             2 NNW Marion            42.06N 91.60W
08/10/2025  M2.95 Inch       Linn               IA   Trained Spotter

&&

DC
Special weather statement, Aug 10, 4:26 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
426 PM CDT Sun Aug 10 2025

IAZ040-041-102215-
Buchanan IA-Delaware IA-
426 PM CDT Sun Aug 10 2025

...A strong thunderstorm will impact portions of southeastern
Buchanan and southwestern Delaware Counties through 515 PM CDT...

At 426 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ryan, or 9 miles southwest of Manchester, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects.

Locations impacted include...
Manchester, Delhi, Ryan, Delaware, Monti, Robinson, Baileys Ford
Park, and Turtle Creek Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4233 9166 4242 9168 4251 9137 4247 9126
      4235 9128
TIME...MOT...LOC 2126Z 250DEG 21KT 4238 9159

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Gibbs
Special weather statement, Aug 10, 7:00 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
700 PM CDT Sun Aug 10 2025

IAZ064-067-078-110045-
Muscatine IA-Louisa IA-Johnson IA-
700 PM CDT Sun Aug 10 2025

...A strong thunderstorm will impact portions of western Muscatine,
northwestern Louisa and southeastern Johnson Counties through 745 PM
CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm near
Conesville, or 8 miles northwest of Columbus Junction, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects.

Locations impacted include...
Muscatine, West Liberty, Lone Tree, Fruitland, Conesville, Letts,
Nichols, Atalissa, Cotter, Sand Springs, Cranston, Muscatine County
Fairgrounds, Saulsbury Bridge Campground, Ardon, Muscatine Municipal
Airport, and Gladwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4160 9129 4160 9119 4155 9112 4137 9106
      4134 9107 4131 9107 4129 9149 4143 9148
      4145 9150 4146 9150 4147 9151
TIME...MOT...LOC 0000Z 235DEG 25KT 4138 9147

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Gibbs
Local storm report, Aug 10, 7:19 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
719 PM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Rain             2 ENE Hazleton          42.63N 91.86W
08/10/2025  M2.01 Inch       Buchanan           IA   CO-OP Observer

            An additional 0.73 this afternoon. Updates
            previous rain report from 2 ENE Hazleton of
            1.28 inches.

&&

DC
Local storm report, Aug 10, 7:20 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
720 PM CDT Sun Aug 10 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Rain             1 NW Davenport          41.56N 90.62W
08/10/2025  M2.34 Inch       Scott              IA   Trained Spotter

&&

DC
Special weather statement, Aug 10, 7:23 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
723 PM CDT Sun Aug 10 2025

IAZ099-ILZ034-MOZ010-110115-
Hancock IL-Lee IA-Clark MO-
723 PM CDT Sun Aug 10 2025

...A strong thunderstorm will impact portions of central Hancock,
southwestern Lee and northeastern Clark Counties through 815 PM
CDT...

At 723 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Francisville, or 8 miles northwest of Keokuk, moving east at 30
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects.

Locations impacted include...
Keokuk, Nauvoo, Hamilton, Montrose, Wayland, Ferris, Colusa, Adrian,
St. Francisville, Elvaston, Keokuk Airport, Nauvoo State Park,
Summitville, Mooar, Vincennes, Bluff Park, Chatfield Park, Galland,
Sandusky, and Argyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4040 9164 4053 9163 4058 9116 4037 9117
TIME...MOT...LOC 0023Z 267DEG 26KT 4046 9155

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Gibbs

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:00 PM CDTSpecial Weather StatementDVNMuscatine45 min
Aug 10, 8:02 PM CDTRiver Flood WarningDVNClinton, Scott4 days

Nearby

Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.